On the characteristic properties of certain optimization problems in complex analysis

Tom 31 / 1995

Józef Baranowicz, Leon Mikołajczyk Banach Center Publications 31 (1995), 61-67 DOI: 10.4064/-31-1-61-67

Streszczenie

We shall be concerned in this paper with an optimization problem of the form: J(f) → min(max) subject to f ∈

Autorzy

  • Józef Baranowicz
  • Leon Mikołajczyk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek